Steady-state response of constant coefficient discrete-time differential systems

M. D. Ortigueira, Margarita Rivero, Juan J. Trujillo

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

The problem of steady state output of the discrete-time fractional differential systems is studied in this paper. Based on the fact that the exponentials are the eigenfunctions of such systems, a general algorithm for the output computation when the input is the product "rising factorial.exponential" is presented. The singular case is studied and solved.

Original languageEnglish
Pages (from-to)29-32
Number of pages4
JournalJournal of King Saud University - Science
Volume28
Issue number1
DOIs
Publication statusPublished - 1 Jan 2016

    Fingerprint

Keywords

  • Constant coefficient
  • Eigenfunction
  • Fractional differential equations
  • Particular solution
  • Transfer function

Cite this